# SDR DALA2023041402961

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,275 hours, 39,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 REPLACEMENT CROWN SKIN HAS A MIS-DRILLED FASTENER HOLE AT FR11, AND INTERIOR INTERCOSTAL (8" FROM RIGHT EDGE AND 10" FROM AFT EDGE OF SKIN). MARKED. CORRECTIVE ACTION: COMPLIED WITH ERA 607816-14 REV ORIGINAL. (2717575)
